Dermatology Expert Forum
Irritation on Shaft
About This Forum:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care. All questions will be answered by a medical professional.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Irritation on Shaft
Doc,

I seem to have a little bit of an embarrassing problem. After a night drinking I came home and masturbated for a long time. I did not use any lubrication at all. This morning in the shower I noticed two dark red spots, about half the size of an eraser (in close proximity, about 1 cm a part), on the side of my shaft. They look like almost bruise-ish (but dark, maroon red). I have noticed on my penis under the skin I have a lot of small red veins (not artery veins, but veins none the less). Now my question is could this be herpes or did I just bruise my penis from masturbation? The spots themselves are NOT raised, and they do not have an ulcer or blister quality to them. They are NOT pimples, but they look like they could be under the skin (the redness). Is this any sort of condition? Right now I have put some hydrocortisone on them to see if it would help. I
Discussion is closed
Cancel
4 Answers
Page 1 of 1
242489 tn?1210500813
As much as I can tell from your description, you are describing bruises from masturbation.  They may be blood vessels.  They do not sound like herpes.  That's my best guess, but of course I can't be sure without seeing the spots.  I suggest leaving them alone for now.

Best.

Dr. Rockoff
Discussion is closed
Cancel
Comment
Avatar universal
I would just like to also add that the spots do not hurt, itch or sting. Thanks.
Discussion is closed
Cancel
Comment
Avatar universal
Would applying any sort of cream help? Right now I'm applying a generic version of Neosporan. Thanks for your help
Discussion is closed
Cancel
Comment
242489 tn?1210500813
Neosporin sounds fine.

Dr. Rockoff
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now